# SDR RAIA20200214007

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,420 hours, 26,493 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525181015
- Part serial: NSN
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED FROM EGDE TO ATTACHING RIVET HOLE-----REMOVED AND REPLACED CLIP WITH NEW ITEM
